Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jens Carsten Jantzen
Title: Representations of algebraic groups
Additional book information: Pure and Applied Mathematics vol. 131, Academic Press, Orlando, 1987, xiii + 443 pp., $59.50. ISBN 0-12-380245-8.

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley, Séminaire sur la classification des groupes de Lie algébriques, Paris: École Norm. Sup. 1956/1958.
  • 2. Claude Chevalley, Certains schémas de groupes semi-simples, Séminaire Bourbaki, Vol. 6, Soc. Math. France, Paris, 1995, pp. Exp. No. 219, 219–234 (French). MR 1611814
  • 3. R. Steinberg, Representations of algebraic groups, Nagoya Math. J. 22 (1963), 33-56. MR 155937
  • 4. George Lusztig, Some problems in the representation theory of finite Chevalley groups, The Santa Cruz Conference on Finite Groups (Univ. California, Santa Cruz, Calif., 1979) Proc. Sympos. Pure Math., vol. 37, Amer. Math. Soc., Providence, R.I., 1980, pp. 313–317. MR 604598
  • 5. Edward Cline, Brian Parshall, and Leonard Scott, On the tensor product theorem for algebraic groups, J. Algebra 63 (1980), no. 1, 264–267. MR 568574,
  • 6. J. E. Humphreys, On the hyperalgebra of a semisimple algebraic group, Contributions to Algebra, A collection of papers dedicated to Ellis Kolchin, Academic Press, New York, San Francisco, London, 1977, pp. 203-210. MR 466331
  • 7. W. Haboush, Reductive groups are geometrically reductive, Ann. of Math. (2) 102 (1975), 67-83. MR 382294
  • 8. M. Demazure and P. Gabriel, Groupes algebriques. I, Masson/North-Holland, Paris/ Amsterdam, 1970. MR 302656
  • 9. R. Hartshorne, Algebraic geometry, Springer-Verlag, Berlin and New York, 1977. MR 463157

Review Information:

Reviewer: Stephen Donkin
Journal: Bull. Amer. Math. Soc. 20 (1989), 211-215
American Mathematical Society